# SDR AALA202205045784

- Difficulty date: May 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737
- Aircraft serial: 31269
- Aircraft time: 13,693 hours, 5,811 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHEN TO GA WAS ACTIVATED FOR TAKE OFF, BOTH ENGINES ACCELERATED WILDLY TO THE REDLINE N1 VALUE TAKE OFF REJECTED AT APPROX. 50 KIAS. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
